It is currently Tue Aug 22, 2017 8:38 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu Sep 29, 2011 6:07 pm 
Offline
New Poster
New Poster

Joined: Thu Jul 15, 2010 10:52 am
Posts: 3
I started suboxone in June of 2010, at 8mg, and by December my doctor had me on a dose of 28mg, thats 3 8mg pills. I've been on that same dose ever since, with my mood, depression, motivation, and even simply being able to think and recollect, becoming worse. I hear nothing but horror stories about being on this drug too long, as I have been, and even more so with the dose I'm on. Does anyone have any advice on what I should do? I feel like I'm in the same position I was in with oxy, just with less strain on my wallet and no high.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 29, 2011 6:40 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi dymd3z and welcome. Have you spoken to your doctor about reducing your dose? It sounds to me like it's just way too high. It's always best to be at the lowest dose necessary to address one's cravings and withdrawals. 24 mg is not usually necessary, according to Dr. Junig. I really believe that if you drop your dose you'll feel a lot better.

Let us know how you're doing.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Sep 29, 2011 7:30 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Sat Dec 18, 2010 7:54 pm
Posts: 107
That does seem to be a really high dose. What was the reason for raising the dose higher? Was it because of cravings? I really hope they didn’t have you go from 8mgs straight to 24mgs.

I’m not sure what your relationship is with your doctor but contrary to some doctor’s belief it should be a joint effort in order to come up with the best strategy. The patient should have some say especially when dealing with a drug like Suboxone.

If you feel that it’s too high a dose and you could manage with less, than you need to speak with your doctor. If he/she is unwilling to lower than you need to look else ware. I knew someone in a similar situation and what he did was just taper himself and keep the remainder. I’m not recommending this just mentioning.

Let us know more information. There are a lot of people that can help you here. Also I wouldn’t lose hope because you’re at such a high dose. I think if you research you will find tapering from a high dose isn’t what’s hard. It’s when you get down to around 2mgs it gets hard. What I’m saying is you’re really not in any worst situation than someone taking 8mgs that also wants to quit subs.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group